Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 90, NWS Springfield, MO

June 10, 2007Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 10, 2007, 9:43 PM CDT for Newton County, Missouri. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 9:43 PM CDT (02:43 UTC)
Expired
Jun 11, 2007, 6:00 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Newton County, MO

The radar

The Springfield radar (KSGF), 94 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 1:51 AM CDTFLASH FLOODNeosho, MOWATER FLOWING OVER ACCORD STREET IN THE CITY OF NEOSHO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 248 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 110246
FFWSGF
MOC145-110900-
/X.NEW.KSGF.FF.W.0090.070611T0243Z-070611T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 AM CDT MONDAY.

* AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHEAST
  KANSAS AND NORTHEAST OKLAHOMA.  THESE STORMS WILL EVENTUALLY IMPACT
  NEWTON COUNTY MISSOURI...CAUSING AREAS OF FLASH FLOODING.  THE 
  AREA OF GREATEST CONCERN IS EXTREME SOUTHERN JOPLIN...AN AREA 
  WHERE FLASH FLOODING COULD BECOME DANGEROUS WITHIN THE NEXT FEW
  HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  NEOSHO...DIAMOND...FAIRVIEW...GRANBY...LEAWOOD...SAGINAW...SHOAL
  CREEK DRIVE AND SILVER CREEK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3676 9460 3677 9462 3678 9460 3705 9461
      3705 9420 3704 9419 3704 9408 3679 9408
      3675 9409

$$

CRAMER
1 follow-up statement
000 
WGUS53 KSGF 110708
FFWSGF
MOC145-111100-
/X.EXT.KSGF.FF.W.0090.000000T0000Z-070611T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 600 AM CDT.

* AT 203 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE         
  WARNED AREA. WATER WAS FLOWING OVER ACCORD STREET IN THE CITY OF   
  NEOSHO.

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
  LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...NEOSHO...
  DIAMOND...FAIRVIEW...GRANBY...LEAWOOD...SAGINAW...SHOAL CREEK DRIVE
  AND SILVER CREEK.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3676 9460 3677 9462 3678 9460 3705 9461
      3705 9420 3704 9419 3704 9408 3679 9408
      3675 9409

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 8:37 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 10, 8:37 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT SUN JUN 10 2007

.DISCUSSION...

ACTIVE NIGHT OF WEATHER ON TAP FOR THE REGION.

MYRIAD OF OUTFLOW BOUNDARIES FROM EARLIER STORMS LITTERING THE
LANDSCAPE RIGHT NOW. THE MOST SUBSTANTIAL OF THESE HAVE SURGED
WESTWARD INTO SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA. GENERAL RAIN
WITH EMBEDDED THUNDER CURRENTLY DEVELOPING OVER THE MISSOURI OZARKS
SHOULD REMAIN SUBSEVERE...BUT PRODUCE DECENT RAINS GIVEN VERY MOIST
ATMOSPHERE (K-INDEX HIGH 30S...PWS IN EXCESS OF 1.6 INCHES).

THUNDERSTORMS DEVELOPING ACROSS NE OK/SE KS IN A SFC BASED
INSTABILITY AXIS WILL POSE A SEVERE WEATHER RISK FOR THE NEXT FEW
HOURS ALONG THE MO/KS BORDER...HOWEVER THE LOW LEVELS OF THE
ATMOSPHERE HAVE BEEN RELATIVELY WORKED OVER FOR THE MOST PART AND
THE RISK IS MARGINAL (MAINLY FOR HAIL AND WIND). THIS ACTIVITY WILL
CONTINUE TO TREK NORTHEASTWARD AS A WEAK SHORTWAVE TRAVERSES
KS/OK...ENTERING THE OUTLOOK AREA DURING THE LATE EVENING AND INTO
THE OVERNIGHT HOURS.

HIGH THETA-E AIR IN THE LOW LEVELS OF THE ATMOSPHERE WILL INTERACT
WITH A MODEST 30KT LOW LEVEL JET...WHICH WILL STRENGTHEN IN THE
CENTRAL PLAINS OVER THE NEXT FEW HOURS AND VEER INTO OUR AREA DURING
THE OVERNIGHT HOURS. GIVEN SUCH A MOIST ATMOSPHERE...IT APPEARS THAT
OUR HAZARD CONCERNS WILL SHIFT TO THE HEAVY RAIN AND FLASH FLOODING
POTENTIAL. ELEVATED INSTABILITY WILL MAINTAIN A LOW RISK FOR A FEW
SEVERE STORMS (MARGINALLY SEVERE HAIL AND WIND)...HOWEVER INCIDENCES
OF SEVERE WEATHER SHOULD BE ON THE LOW SIDE.

GOING LOWS AND POPS LOOK DECENT...AM PLANNING ON INCREASING POPS
ACROSS THE EASTERN CWA AFTER MIDNIGHT. WILL MAKE TWEAKS TO HOURLY
T/TD GRIDS.

GAGAN

&&

.PREV DISCUSSION...
/245 PM CDT SUN JUN 10 2007/

FORECAST CHALLENGE WILL BE PRECIPITATION AND CHANCES FOR STRONG TO
SEVERE THUNDERSTORMS ALONG WITH THE POSSIBILITY OF FLASH FLOODING
THIS AFTERNOON AND OVERNIGHT.

.CURRENTLY...ATMOSPHERE WORKED OVER FROM THIS MORNINGS CONVECTION
ACROSS CENTRAL AND SOUTHWESTERN MISSOURI AND SOUTHEAST KANSAS EARLY
THIS AFTERNOON. CURRENTLY ALL CONVECTION ON RADAR IS OFF TO SOUTH
AND SOUTHEASTERN MISSOURI. MODEL SOUNDINGS SHOWING WEAK CAP AT 18Z
AT AROUND 3500 FEET. WITH AFTERNOON HEATING...THIS CAP SHOULD BREAK
HERE SHORTLY. WRF KEEPS LOW LEVEL CINS AROUND 100 J/KG ACROSS
SOUTHERN MISSOURI AND SOUTHEAST KANSAS THROUGH 21Z BEFORE WIPING OUT
ALTOGETHER AFTER THAT TIME ALLOWING FOR FREE CONVECTION TO BEGIN.
HAD AN OUTFLOW BOUNDARY FROM THIS MORNINGS CONVECTION ACTUALLY
SWITCHED OUR WINDS TO THE NORTHEAST BOTH HERE AND OUT JOPLIN FOR
SEVERAL HOURS. ATMOSPHERE REALLY JUICED UP DOWN OVER SOUTHWEST
MISSOURI AND SOUTHEAST KANSAS WITH DEWPOINTS AT 19Z IN THE LOW TO
MID 70S JUST ACROSS THE MISSOURI BORDER IN NORTHWEST ARKANSAS AND
NORTHEAST OKLAHOMA. NOT MUCH BY WAY OF LLVL JET THIS AFTERNOON. AS
BOTH NDSK AND CNWN 850MB WINDS SOUTHWEST AT 15KTS. DO NOT THINK
TORNADIC ACTIVITY WILL BE AN ISSUE TODAY...HOWEVER...SLOW MOVEMENT
OF STORMS WILL LEAD TO FLASH FLOODING. WBZ HEIGHT FAVORABLE AS WELL
FOR SOME OF THE STRONGER STORMS TO PRODUCE LARGE HAIL.

TONIGHT...UPPER TROUGH OVER CENTRAL KANSAS FORECAST TO PUSH INTO
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI EARLY THIS EVENING THROUGH
THE OVERNIGHT HOURS AND INTERACT WITH MOIST AND UNSTABLE AIR
OVERNIGHT. GENERALLY WENT WITH HPC QPFS SHOWING WELL OVER AN INCH 6
HOURLY QPF THROUGH THE NIGHT. TROUGH PUSHES INTO EAST CENTRAL
MISSOURI OVERNIGHT WITH HEAVY RAINFALL EXPECTED. WILL ISSUE FLASH
FLOOD WATCH ACROSS OUR WESTERN ZONES FOR THIS EVENING AND THEN A
SEPARATE FLASH FLOOD WATCH FOR OUR EAST CENTRAL ZONES MONDAY
MORNING.

MONDAY...UPPER SYSTEM PUSHES OFF TO OUR EAST AND WE GENERALLY SEE
EAST TO NORTHEAST FLOW MONDAY AFTERNOON. GENERALLY CUT OFF POPS
AFTER THAT TIME.

GCC

LONG RANGE...(WED - NEXT WEEKEND)

BLOCKY UPPER PATTERN TO REMAIN IN PLACE THROUGHOUT THE PERIOD WITH
NORTH SOUTH ORIENTATED UPPER RIDGE THE DOMINANT FEATURE.  PACIFIC
SHORTWAVE TO BRIEFLY CLOSE OFF AS IT ENTERS WESTERN HIGH PLAINS
WEDNESDAY THEN STALL AND WEAKEN.  PWS TO REMAIN BETWEEN 1.5 AND 2
INCHES SO A FEW DAILY STORMS POSSIBLE...THOUGH H8 THETA E AXIS
REMAINS WEST OF SGF FORECAST AREA WITH CORFIDI VECTORS SHOWING
LITTLE EXPECT EASTWARD MOVEMENT OF ANY COMPLEXES...SO HAVE REDUCED
POPS TO 30S OVER THE WEST TO 20S EAST WED-THU MORNING AND 20 POPS OR
LESS THERE AFTER AS SYSTEM FAILS TO PUNCH ITS WAY INTO THE RIDGE.

MID WEEK TEMPERATURES WILL FIND THEMSELVES IN A SOMEWHAT RARE
SITUATION IN WHICH READINGS WILL BE COOLER TO THE WEST DUE TO CLOUDS
AND POSSIBLE TSRA...THEN CLIMATOLOGICALLY WARM REGION WIDE LATE IN
THE WEEK THROUGH THE WEEK END.

RUNNELS

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...THUNDERSTORMS DEVELOPING ACROSS WESTERN
MISSOURI WILL BE MOVING INTO THE JOPLIN AIRPORT THE NEXT COUPLE
MINUTES AND WILL PERSIST OVER THE NEXT HOUR OR TWO. SHOULD SEE IFR
CONDITIONS AND STRONG WINDS GUSTING TO NEAR 40KTS AT JLN. HEAVY RAIN
STILL ON TAP LATE THIS EVENING THAT WILL DROP CONDITIONS TO LOW MVFR
THROUGH MONDAY MORNING.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TONIGHT THROUGH NOON FOR MOST OF SOUTHWEST
AND CENTRAL MISSOURI.
KS...FLASH FLOOD WATCH FOR SOUTHEAST KANSAS THROUGH NOON MONDAY.

WFO SGF
Hazardous weather outlook, Jun 10, 8:09 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT SUN JUN 10 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
809 PM CDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  ISOLATED TORNADOES...DAMAGING WIND GUSTS IN EXCESS OF 60
  MPH...LARGE HAIL TO THE SIZE OF QUARTERS AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  GENERALLY WEST OF A LINE FROM WARSAW TO MARSHFIELD TO BRANSON
  THROUGH MIDNIGHT. ADDITIONAL...NON SEVERE THUNDERSTORMS WILL
  PERSIST THROUGH THE OVERNIGHT HOURS ACROSS THE ENTIRE OUTLOOK
  AREA.

  DISCUSSION:

  COMPLEX SURFACE FEATURES HAVE EVOLVED ACROSS SOUTHEAST KANSAS...
  SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA. THUNDERSTORMS FROM
  EARLIER TODAY HAVE LEFT NUMEROUS OUTFLOW BOUNDARIES LITTERED
  ACROSS THE AREA. THE BEST SURFACE BASED INSTABILITY IS LOCATED
  JUST WEST OF THE OUTLOOK AREA ACROSS NORTHEASTERN OKLAHOMA. OVER
  EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS...RAIN HAS COOLED
  THE AIR AT THE SURFACE...HOWEVER INSTABILITY IN THE UPPER LEVELS
  OF THE ATMOSPHERE REMAINS.

  A WEAK...BUT PERSISTENT SHORTWAVE TROUGH WILL MOVE THROUGH CENTRAL
  AND EASTERN PORTIONS OF KANSAS AND OKLAHOMA TONIGHT. A LOW LEVEL
  JET WILL ALSO FORM IN THIS REGION...MAINTAINING AN INFLUX OF WARM
  AND MOIST AIR. THESE FEATURES WILL FOCUS ON EXTREME SOUTHEAST
  KANSAS AND THE MISSOURI OZARKS TONIGHT...RESULTING IN SEVERAL
  AREAS OF SHOWERS AND THUNDERSTORMS.

  SEVERE WEATHER POTENTIAL WILL REMAIN LIMITED TO WESTERN PORTIONS
  OF THE FORECAST AREA...GENERALLY ALONG AND WEST OF THE HIGHWAY 65
  CORRIDOR. IN THIS AREA...DAMAGING WIND GUSTS IN EXCESS OF 60
  MPH... HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL
  WILL BE POSSIBLE THROUGH THIS EVENING. DURING THE OVERNIGHT HOURS
  THE HAZARDOUS WEATHER RISK WILL SHIFT TO PRIMARILY HEAVY RAIN AND
  FLASH FLOODING. ONE TO THREE INCHES OF RAINFALL WILL BE COMMON...
  ESPECIALLY ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORMS ARE EXPECTED ON AN AFTERNOON BASIS THROUGH NEXT
 SATURDAY. A RATHER STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH
 MUCH OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS
 ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN
 NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. A FEW
 SEVERE THUNDERSTORMS CONTAINING DOWN BURST WIND GUSTS CAN NOT BE
 RULED OUT.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS SOUTHEAST KANSAS
 AND SOUTHWEST MISSOURI BY 3 PM THIS AFTERNOON AND FOR MUCH OF THE
 REST OF THE FORECAST AREA BY 6 PM THIS EVENING.

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB/GAGAN

In the hours before

Local storm report, Jun 10, 5:40 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      PITTSBURG               37.41N 94.70W
06/10/2007                   CRAWFORD           KS   LAW ENFORCEMENT

            SIGNIFICANT STREET FLOODING IN CITY

&&

GCLAYCOM
Local storm report, Jun 10, 7:04 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     PITTSBURG               37.41N 94.70W
06/10/2007                   CRAWFORD           KS   LAW ENFORCEMENT

            TWO LARGE TREES BLOWN DOWN IN THE CITY OF PITTSBURG.

&&

WISE
Local storm report, Jun 10, 7:35 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     PITTSBURG               37.41N 94.70W
06/10/2007                   CRAWFORD           KS   TRAINED SPOTTER

            POWER LINES AND A COUPLE TREES DOWN IN THE CITY OF
            PITTSBURG. NUMEROUS LIMBS DOWN THROUGH OUT THE CITY.

&&

WISE
Local storm report, Jun 10, 7:45 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      OPOLIS                  37.34N 94.62W
06/10/2007                   CRAWFORD           KS   TRAINED SPOTTER

            EAST 520TH AVE BETWEEN 250TH AND 260TH ST IS WASHED OUT
            AND OVER TOPPED BY OVER 1 FOOT OF FLOWING WATER

&&

WISE
Local storm report, Jun 10, 7:51 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      6 S PITTSBURG           37.32N 94.70W
06/10/2007                   CHEROKEE           KS   CO-OP OBSERVER

            NUMEROUS RURAL ROADS IN NORTHERN CHEROKEE COUNTY AND
            SOUTHERN CRAWFORD COUNTY ARE IMPASSIBLE DUE TO WATHER
            OVER THE ROADWAYS.

&&

WISE
Local storm report, Jun 10, 8:22 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
06/10/2007                   JASPER             MO   LAW ENFORCEMENT

            TRAINING THUNDERSTORMS CAUSED WIDESPREAD FLASH FLOODING
            ACROSS MUCH OF THE NORTHWESTERN HALF OF JASPER COUNTY.
            SPECIFIC LOCATIONS INCLUDE...HIGH ST. AND JEAN ST. IN
            ALBA...COUNTY ROAD 80 AND THORN AT CENTER CREEK...COUNTY
            ROAD 80 AND BASELINE...ALONG WITH NUMEROUS LOW WATER
            CROSSINGS.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 11:51 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 11, 4:01 AM CDTFlash Flood WarningSGFDade, Lawrence8 hr
Jun 11, 5:37 AM CDTFlash Flood WarningSGFGreene6 hr
Jun 11, 5:54 AM CDTFlash Flood WarningSGFJasper, Newton6 hr
Jun 11, 8:33 AM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Howell, McDonald, Oregon and 7 more3 hr
Jun 11, 8:37 AM CDTFlash Flood WarningSGFDallas, Polk3 hr
Jun 11, 11:41 AM CDTFlash Flood WarningSGFBarton, Jasper, Newton6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.